| Catalog Number |
SCM-640 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation: "infection".Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported reason for left side device removal is noted as "infection''.